Topics-
Products +
     

NCLEX Practice Exam Questions and Answers (Q&A)

Verify the correct placement of the tube. The enteral feeding tube is a method of supplying nutrients directly into the gastrointestinal tract. Enteral feeding refers to the introduction of a complete liquid formula directly into the stomach or small intestine. A nasogastric tube or, NG tube, is a narrow tube passed into the stomach through the nose and down the throat.

It is used for nutritional support for a short or medium period of time. Verification of endotracheal tube placement is imperative for the oxygenation, ventilation, and airway protection of the patient. A tube that is inserted incorrectly may place your patient at unnecessary risk of hypoxemia or aspiration.

2 Answers

Acute respiratory distress syndrome (ARDS) is a restorative condition happening in basically sick or injured patients portrayed by far reaching irritation in the lungs. ARDS isn't a specific sickness; rather, it is a clinical condition activated by different pathologies, for example, injury, pneumonia, and sepsis.

The sign of ARDS is diffuse damage to cells which shape the obstruction of the minuscule air sacs of the lungs, surfactant brokenness, initiation of the intrinsic resistant framework reaction, and brokenness of the body's direction of thickening and dying. In actuality, ARDS impairs the lungs' capacity to trade oxygen and carbon dioxide with the blood over a thin layer of the lungs' minute air sacs known as alveoli.

The syndrome is related with a death rate within 20 and half. The danger of death differs in light of seriousness, the individual's age, and the nearness of other fundamental restorative conditions.

Despite the fact that the wording of "grown-up respiratory distress syndrome" has on occasion been utilized to separate ARDS from "baby respiratory distress syndrome" in babies, the worldwide accord is that "acute respiratory distress syndrome" is the best term since ARDS can influence individuals of any age

2 Answers

After having a vaginal hysterectomy a patient might experience decreased hematocrit levels. This may be due to a hematoma. A hematoma is an abnormal collection of blood outside of a blood vessel. It appears as a solid swelling of clotted blood within the tissue. Hematoma is often a delayed complication of vaginal and abdominal hysterectomies. Hematoma is usually treated with rest, ice, and compression bandages when these things are able to be applied.

The hematoma will eventually go down on its own after some time. Hematomas are commonly referred to as bruises and are almost certainly something that most every person will experience in their lifetime.

1 Answer

The best solution to this is letter B. There is a need for the nurse to use long-handled forceps in order to limit the nurse’s and the patient’s exposure to the implant otherwise, there may be complications later on that will be hard to reverse. Once the implants are picked up with forceps, they should be placed in a lead-lined container.

The nurse should call people who are fit to handle this problem usually the department of radiation therapy. If the nurse leaves the room with the implant still on the bed, this can increase the exposure of the nurse and the patient to radiation. This will be unhealthy for sure.

1 Answer

The correct answer is option A
Performing the valsalva maneuver as the catheter is advanced will help facilitate the removal; of central venous catheter in a client. The nurse should instruct the client to carry out this maneuver.

The valsalva maneuver creates increased intra thoracic pressure and this helps prevent air embolism. This maneuver is superior to breath holding and humming for increased central venous pressure during removal of central venous catheter.

Turning his head to the left or right and hyperextending the neck, or maintain a sniffing position will not facilitate the removal of central venous catheter.

1 Answer

The correct answer to this question is A. When a blood pressure reading is moderately high, and the client states it is usually much lower, it is recommended to have it rechecked in a few days. When blood pressure is high the risk of complications such as stroke and other serious problems increases, so the patient should be monitored closely.

While in this situation an immediate recheck is not warranted, however waiting as long as one week or two months for follow-up care is too long. Therefore a blood pressure recheck in 48-72 hours is an appropriate length of time.

1 Answer

Epoetin beta has a place with the class of erythropoiesis-fortifying operators (ESAs) that are at present accessible to treat pallid patients accepting chemotherapy. Chemotherapy-initiated frailty influences a high level of cancer patients and, because of its negative consequences for ailment result and the patient's personal satisfaction, ought to be dealt with when initially analyzed.

Starting trials with ESAs have demonstrated adequacy in enhancing personal satisfaction and lessening the requirement for blood transfusions in patients with chemotherapy-prompted pallor. In any case, late meta-examinations have given clashing information on the effect of ESAs on survival and tumor progression.

Paleness, characterized as a diminishment in hemoglobin concentration to non-physiological levels, much of the time happens in cancer patients, specifically as a result of chemotherapy, and may adversely affect their illness result and personal satisfaction.

1 Answer

A thyroid storm or a thyroid crisis can be a life-threatening condition. It often includes a rapid heartbeat, fever, and even fainting. Other signs of a thyroid crisis include palpitations, increased body temperature, chest pain, anxiety, weakness, disorientation.

Without prompt, aggressive treatment, the thyroid storm is often fatal, and it is crucial to seek medical care as soon as possible. People with hyperthyroidism may develop after experiencing trauma, surgery, or stroke. A thyroid storm or thyroid crisis represents the severe end of the spectrum, and a compromised organ function characterizes it.

1 Answer

Based on the description, it is not Type I Diabetes. Although, diabetes is the most common cause of high blood sugar. It is more likely that this woman is suffering from Acromegaly. Most people who have it are middle-aged. When you have this condition, your body makes too much growth hormone.


Also, your hands and feet are usually large, and you can develop a hoarse voice. The most common cause of this is a pituitary adenoma, which is a non-cancerous tumor that makes too much growth hormone from your pituitary gland. Prompt treatment to increase dopamine is imperative to avoid serious illness.

1 Answer

Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.